# SDR HEEA063318

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3131S
- Make and model: Bell 212
- Aircraft serial: 30953
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Receiver
- Part number: 066104701
- Condition: Failed
- Location: Adf
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER WILL NOT COME ON.
